File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Chord power integrals and radial mean bodies

TitleChord power integrals and radial mean bodies
Authors
KeywordsChord power integrals
Convex body
Dual quermassintegrals
Radial mean body
Issue Date2008
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaa
Citation
Journal Of Mathematical Analysis And Applications, 2008, v. 342 n. 1, p. 629-637 How to Cite?
AbstractIn this paper, we obtain a formula relating the chord power integrals of a convex body K and the dual quermassintegrals of its radial pth mean body Rp K. With this, a relation among the chord power integrals of a convex body K under dilation transformations is found. As an interesting application, some geometric inequalities between the dual quermassintegrals of Rp K and the volume of K, which are equivalent to the isoperimetric-type inequalities of chord power integrals, are also established. © 2007 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75494
ISSN
2015 Impact Factor: 1.014
2015 SCImago Journal Rankings: 1.161
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXiong, Gen_HK
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:11:38Z-
dc.date.available2010-09-06T07:11:38Z-
dc.date.issued2008en_HK
dc.identifier.citationJournal Of Mathematical Analysis And Applications, 2008, v. 342 n. 1, p. 629-637en_HK
dc.identifier.issn0022-247Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75494-
dc.description.abstractIn this paper, we obtain a formula relating the chord power integrals of a convex body K and the dual quermassintegrals of its radial pth mean body Rp K. With this, a relation among the chord power integrals of a convex body K under dilation transformations is found. As an interesting application, some geometric inequalities between the dual quermassintegrals of Rp K and the volume of K, which are equivalent to the isoperimetric-type inequalities of chord power integrals, are also established. © 2007 Elsevier Inc. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmaaen_HK
dc.relation.ispartofJournal of Mathematical Analysis and Applicationsen_HK
dc.subjectChord power integralsen_HK
dc.subjectConvex bodyen_HK
dc.subjectDual quermassintegralsen_HK
dc.subjectRadial mean bodyen_HK
dc.titleChord power integrals and radial mean bodiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-247X&volume=342&spage=629&epage=637&date=2008&atitle=Chord+Power+Integrals+and+Radial+Mean+Bodiesen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.jmaa.2007.12.033en_HK
dc.identifier.scopuseid_2-s2.0-39949085784en_HK
dc.identifier.hkuros141668en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-39949085784&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume342en_HK
dc.identifier.issue1en_HK
dc.identifier.spage629en_HK
dc.identifier.epage637en_HK
dc.identifier.eissn1096-0813-
dc.identifier.isiWOS:000254880300052-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridXiong, G=17436359500en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats